# SDR 99ZZZM465

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE, FORWARD END OF SEAT RAIL, INBOARD RIGHT FLOORBEAM AT FRAME 18 IS CORRODED.  REMOVED SURFACE CORROSION FORWARD VESTIBULE FRAME 18 INBOARD SEAT RAIL RIGHT SIDE TREATED, PRIMED AND PAINTED.  (M)
